# SDR AALA202101049025

- Difficulty date: January 2, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 53,903 hours, 32,947 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  1L DOOR 1R DOOR SLIDE INDICATION CHANGED FROM ARMED TO DISARMED WHILE IN FLIGHT WITH 1L AND 1R DOOR SLIDE ARM LEVERS IN THE ARMED POSITION.  CABIN PRESSURIZED LIGHT FLASHING.  AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  EMERGENCY NOT DECLARED.  FOUND L1 AND R1 GIRT BAR FLOOR FITTINGS STIFF.  CLEANED DEBRIS FROM L1 (AALA202101039003) AND R1 GIRT BAR FLOOR FITTINGS, PER AMM 52-10-00.
